About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 679839, 6 pages
http://dx.doi.org/10.1155/2013/679839
Research Article

Frequently Hypercyclic and Chaotic Behavior of Some First-Order Partial Differential Equation

1Cheng Shih University, No. 840 Cheng Cing Road, Kaohsiung 833, Taiwan
2Department of Mathematics, National Taiwan Normal University, Section 4, 88 Ting Chou Road, Taipei 116, Taiwan

Received 17 July 2013; Revised 23 September 2013; Accepted 23 September 2013

Academic Editor: Josef Diblík

Copyright © 2013 Cheng-Hung Hung and Yu-Hsien Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a particular first-order partial differential equation which arisen from a biologic model. We found that the solution semigroup of this partial differential equation is a frequently hypercyclic semigroup. Furthermore, we show that it satisfies the frequently hypercyclic criterion, and hence the solution semigroup is also a chaotic semigroup.